MathSciNet Relay Station
MathSciNet bibliographic data
MR889537 (88f:46032) 46B20 (47H99)
Banaś, Józef On modulus of noncompact convexity and its properties. Canad. Math. Bull. 30 (1987), no. 2, 186–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement